# SDR SWIA201335355

- Difficulty date: November 8, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 29,692 hours, 23,978 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL LT SIDE OF CTR WING FUEL TANK, FUEL PANEL 510BB.  FUEL TUBE ASSEMBLY IN FWD PORTION OF TANK, CHECK VLV IS CHAFING ON THE STIFFENER.  C-CHECK BLENDED CHAFED AREA ON STRINGER 23 JUST OTBD OF WS 29.4 IAW SRM.
